# SDR HALA2018123100685

- Difficulty date: December 26, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 20,960 hours, 3,253 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Computer
- Part number: 43285190001
- Part serial: 01855
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL FCMC 2 FAULT.// REPLACED FCMC2 PER AMM 28-51-34. BITE TEST PER AMM 28-51-00 WAS OK, NO FAULTS NOTED. OK FOR SVC.
